# SDR DALA2022120707869

- Difficulty date: February 3, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 91,486 hours, 22,989 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CARGO DOOR OUTER SKIN DAMAGED AT LOWER CORNER.  REPAIRED IAW ERA 596647-14.
